Alert archive / Wyoming / High Wind Warnings in 2014
High Wind Warning 8, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Feb 14, 2014, 2:57 AM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Feb 14, 2014, 12:00 PM MST. It was in force for 12 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 14, 2014, 2:57 AM MST (09:57 UTC)
- In effect from
- Feb 14, 2014, 12:00 PM MST
- Expired
- Feb 15, 2014, 12:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 5:59 PM MST | SNOW 1 | 16 Ne Dubois, WY | CASTLE CREEK SNOTEL |
| Feb 14, 6:04 PM MST | SNOW 2 | 14 W Crowheart, WY | COLD SPRINGS SNOTEL |
| Feb 14, 6:05 PM MST | SNOW 1 | 18 W Lander, WY | HOBBS PARK SNOTEL |
| Feb 14, 6:05 PM MST | SNOW 1 | 6 Wsw Dubois, WY | LITTLE WARM SNOTEL |
| Feb 14, 6:19 PM MST | HEAVY SNOW 8 | 23 Nw Dubois, WY | BROOKS LAKE LODGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2248 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346 WWUS75 KRIW 140957 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 257 AM MST FRI FEB 14 2014 ...HIGH WINDS EXPECTED IN THE GREEN MOUNTAINS THIS AFTERNOON AND EVENING... .THE COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ABOVE THE SURFACE WILL COMBINE TO PRODUCE HIGH WINDS ACROSS THE GREEN MOUNTAINS. WYZ019-142300- /O.NEW.KRIW.HW.W.0008.140214T1900Z-140215T0700Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 257 AM MST FRI FEB 14 2014 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT. * SUMMARY AND TIMING...STRONG TO POTENTIALLY DAMAGING WINDS WILL LAST THROUGH THIS AFTERNOON AND EVENING. * WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS OVER 60 MPH EXPECTED. * IMPACTS...TRAVELERS ON HIGHWAY 220 BETWEEN MUDDY GAP AND ALCOVA AND HIGHWAYS 135...287 AND 789 OVER BEAVER RIM TO JEFFREY CITY AND MUDDY GAP WILL BE IMPACTED BY VERY STRONG AND ERRATIC WIND GUSTS. LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ LIPSON
3 follow-up statements
584 WWUS75 KRIW 142037 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 137 PM MST FRI FEB 14 2014 ...HIGH WINDS EXPECTED IN THE GREEN MOUNTAINS INTO THIS EVENING... .THE COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND VERY STRONG WINDS ABOVE THE SURFACE WILL COMBINE TO PRODUCE HIGH WINDS ACROSS THE GREEN MOUNTAINS. WYZ019-150700- /O.CON.KRIW.HW.W.0008.000000T0000Z-140215T0700Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 137 PM MST FRI FEB 14 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * SUMMARY AND TIMING...WINDS WILL INCREASE AND BECOME STRONG THIS AFTERNOON AND LAST THROUGH THIS AFTERNOON AND EVENING. * WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH EXPECTED. * IMPACTS...TRAVELERS ON HIGHWAY 220 BETWEEN MUDDY GAP AND ALCOVA AND HIGHWAYS 135...287 AND 789 OVER BEAVER RIM TO JEFFREY CITY AND MUDDY GAP WILL BE IMPACTED BY VERY STRONG AND ERRATIC WIND GUSTS. LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
476 WWUS75 KRIW 150426 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 926 PM MST FRI FEB 14 2014 WYZ019-150700- /O.CON.KRIW.HW.W.0008.000000T0000Z-140215T0700Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 926 PM MST FRI FEB 14 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. * SUMMARY AND TIMING...STRONG WINDS WILL PERSIST THIS EVENING...AND DIMINISH AFTER MIDNIGHT. WIND GUSTS NEAR 65 MPH WERE OBSERVED IN THE RATTLESNAKE RANGE...WITH GUSTS TO 55 MPH OVER BEAVER RIM THIS EVENING. * WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH EXPECTED. * IMPACTS...TRAVELERS ON HIGHWAY 220 BETWEEN MUDDY GAP AND ALCOVA AND HIGHWAYS 135...287 AND 789 OVER BEAVER RIM TO JEFFREY CITY AND MUDDY GAP WILL BE IMPACTED BY VERY STRONG AND ERRATIC WIND GUSTS. LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
182 WWUS75 KRIW 150656 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1156 PM MST FRI FEB 14 2014 WYZ019-150800- /O.EXP.KRIW.HW.W.0008.000000T0000Z-140215T0700Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1156 PM MST FRI FEB 14 2014 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT... THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT. WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA EARLY SUNDAY MORNING AS A COLD FRONT PLUNGES SOUTH INTO CENTRAL WYOMING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Feb 14, 2:57 AM MST, 0 minutes earlier.
Area forecast discussion, Feb 14, 2:57 AM MST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 257 AM MST FRI FEB 14 2014 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT WEST OF THE DIVIDE THE PINEAPPLE CONNECTION CONTINUES TO BOMBARD WESTERN WYOMING WITH PACIFIC MOISTURE. THREE MORE DISTINCT SNOW EVENTS ARE SLATED FOR WESTERN WYOMING THROUGH SUNDAY NIGHT...OCCURRING ABOUT EVERY 24 HOURS OR SO. THE FIRST OF THE THREE WILL IMPACT WESTERN WY TODAY THROUGH TONIGHT. A VAST AREA OF STRONG ISENTROPIC LIFT WILL INITIATE HEAVY SNOWFALL BY MID DAY TODAY AS WARM AIR ADVECTION FLOWS INTO A TRANSIENT FLAT RIDGE WHICH WILL COINCIDE WITH THE BEST PERIOD OF DENDRITIC GROWTH. THEN THE UPSLOPE COMPONENT WILL INCREASE SOMEWHAT THIS EVENING AS 700MB WINDS INCREASE TO 50 KNOTS WITH THE PASSAGE OF THE NEXT SHORTWAVE TROUGH. WITH H7 TEMPS INCREASING TO -4.5C IN NW WY AND -3C IN SOUTHWEST WY...EXPECT A QUICK BURST OF SNOWFALL THROUGH MID TO LATE MORNING IN THE STAR VALLEY TODAY WITH SNOW TURNING TO RAIN IN THE AFTERNOON...EXCEPT ON THE BENCHES EAST OF HIGHWAY 89 WHERE SNOW MAY MIX WITH RAIN. DEBATED WHETHER OR NOT TO GO WITH AN ADVISORY IN THIS ZONE BECAUSE OF THE WARMING TEMPS BUT WILL GO AHEAD AND GO WITH ONE AND ADDRESS THE UNCERTAINTY OF IMPACT IN THE WSW. ELSEWHERE OUT WEST WE WILL HOIST A WINTER STORM WARNING FOR THE CENTRAL FAR WEST ALONG WITH ADVISORIES FOR YNP...THE ABSAROKAS AND THE EAST SLOPE OF THE WIND RIVER MTNS WITH CONSIDERABLE BLOWING SNOW EXPECTED ON SOUTH PASS. THEN AFTER A SHORT BREAK IN THE INTENSITY OF THE SNOWFALL IN WESTERN WY SATURDAY MORNING...SNOWFALL WILL INCREASE AGAIN SATURDAY AFTERNOON AS MORE ISENTROPIC LIFT...ALBEIT NOT QUITE AS STRONG AS THE LIFT EXPECTED TODAY...STREAMS INTO THE NEXT BROADER FLAT RIDGE AHEAD OF THE NEXT SHORTWAVE TROUGH FLOWING WITHIN THE FAST BACKING WESTERLY FLOW. THIS BOUT OF HEAVIER SNOWFALL WILL LAST INTO SATURDAY EVENING. THEN AFTER ANOTHER SUBTLE BREAK IN THE ACTION...SNOWFALL WILL PICK UP SIGNIFICANTLY AGAIN ON SUNDAY AS THE FLOW BACKS TO A WEST SOUTHWEST DIFLUENT FLOW...A MORE DIRECT TRAJECTORY OFF THE SUBTROPICAL PACIFIC. THIS WILL BE A STRONGER SYSTEM WITH NEGATIVE LIFTED INDICES EXPECTED OUT AHEAD OF THE ASSOCIATED PACIFIC COLD FRONT AND MORE Q VECTOR FORCING. MONDAYS TEMPS WILL BE A BIT COOLER BEHIND THE FRONT WITH LESS OF A CHANCE OF SNOWFALL. OVERALL...HOWEVER...TEMPS WILL BE RATHER MILD THROUGH THE WEEKEND UNTIL THE FROPA. EAST OF THE DIVIDE... WIND WILL BE THE MAIN FEATURE TODAY AND THROUGH THE WEEKEND. AHEAD OF THE FIRST AFOREMENTIONED SHORTWAVE IN THE ONGOING PROGRESSIVE WESTERLY FLOW...THE GRADIENT WILL TIGHTEN...ESPECIALLY THIS EVENING...WITH H7 WINDS INCREASING TO 50 KNOTS TONIGHT ALONG WITH 5 700MB HEIGHT LINES SPACED EVERY 3 DECAMETERS ACROSS WY. MET MOS GUIDANCE IS ADVERTISING 29 KNOT SUSTAINED WINDS FOR KRKS FOR 00Z THIS EVENING. WILL HOIST A HIGH WIND WARNING FOR ZONE 19...AND ONLY 19...SINCE IT WILL BE A RATHER BORDERLINE EVENT...VALID FROM NOON TODAY TO MIDNIGHT TONIGHT. THIS PARTICULAR WEATHER FEATURE WILL SPREAD SOME LIGHT RAIN AND SNOW SHOWERS EAST OF THE DIVIDE...MAINLY OVER JOHNSON COUNTY. 3 TO 5 INCHES OF SNOW IS EXPECTED OVER THE BIG HORN MOUNTAINS TONIGHT. OTHERWISE EXPECT GENERALLY BRISK WEST SOUTHWEST WINDS FROM RKS TO CPR AND AT THE HIGHER ELEVATIONS THROUGH THE WEEKEND ALONG WITH RATHER MILD TEMPS WITH HIGHS IN THE 50S IN MANY AREAS. ON SUNDAY EVENING...A COLD FRONT WILL SWEEP SOME RAIN AND SNOW SHOWERS ACROSS THE DIVIDE TO MOST AREAS EAST OF THE DIVIDE. THIS PRECIP WILL BE ACCOMPANIED WITH ALTO OF WIND GIVEN THE 7MB 3 HOURLY POST FRONTAL SURFACE PRESSURE RISES. .LONG TERM...MONDAY THROUGH FRIDAY IN WAKE OF THE SYSTEM SUNDAY/SUNDAY NIGHT...GLOBAL MODELS CONTINUE TO SHOW A MAINLY DRY WESTERLY FLOW MONDAY...WITH ONLY A HINT OF SOME LIGHT SNOW/FLURRIES OVER THE NORTHWESTERN MOUNTAINS. STRONG TO POSSIBLY HIGH WIND POSSIBLE IN THE WIND CORRIDOR FROM KRKS TO KCPR. MOIST WESTERLY FLOW SHOULD THEN DEVELOP MONDAY NIGHT AND TUESDAY MORNING AHEAD OF LOW AMPLITUDE TROUGH PUSHING INTO THE PACIFIC NORTHWEST. THIS SHOULD RESULT IN WIDESPREAD SNOWFALL ACROSS THE WEST...WITH CONTINUED DRY...BUT WINDY CONDITIONS EAST OF THE DIVIDE. CURRENTLY IT APPEARS SNOWFALL AMOUNTS OVER THE WEST MONDAY NIGHT AND TUESDAY SHOULD BE ON THE LIGHT SIDE. THIS LOW AMPLITUDE TROUGH IS EXPECTED TO PUSH EASTWARD ACROSS THE NORTHERN/CENTRAL ROCKIES IN THE TUESDAY NIGHT/WEDNESDAY TIME FRAME. THE GFS IS FLATTER AND QUICKER WITH THIS INITIAL TROUGH THEN THE ECMWF AND GEM WHICH DIGS THE SYSTEM AND THUS IS A BIT SLOWER. ALTHOUGH THERE ARE TIMING ISSUES...MODELS ARE IN GENERAL AGREEMENT WITH A STRONG PACIFIC COLD FRONT IMPACTING THE AREA IN THE TUESDAY NIGHT/WEDNESDAY TIME FRAME...WITH COOLER TEMPS AND THE POSSIBILITY OF PRECIPITATION SPILLING EAST OF THE DIVIDE. COULD SEE A 12-24 HOUR WINDOW WHERE SIGNIFICANT SNOWFALL OCCURS OVER THE WEST DURING TUESDAY NIGHT/WEDNESDAY. GLOBAL MODELS THEN SHOW THE POSSIBILITY OF A STRONGER TROUGH AFFECTING THE AREA THURSDAY AND FRIDAY...WITH A CANADIAN COLD FRONT PUSHING SOUTH ACROSS THE FORECAST AREA FRIDAY. CURRENTLY IT APPEARS THE WEST SHOULD SEE SNOWFALL THURSDAY/THURSDAY NIGHT...SPILLING EAST OF THE DIVIDE THURSDAY NIGHT/FRIDAY...WITH MODELS INDICATING SOME UPSLOPE EAST. TEMPERATURES WILL BE ABOVE TO WELL ABOVE AVERAGE THROUGH TUESDAY...BEFORE COLDER TEMPERATURES RETURN WEDNESDAY AND THURSDAY...WITH MUCH BELOW AVERAGE TEMPERATURES POSSIBLE FRIDAY. && .AVIATION.../12Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES WINDS WILL REMAIN RELATIVELY LIGHT THROUGH THE MORNING WITH SOME LOCAL LLWS REMAINING ALONG THE EAST SLOPES OF THE DIVIDE...VCNTY KCOD-KDUB. THE NEXT PACIFIC STORM SYSTEM WILL DIVE SE ACROSS THE NORTHERN ROCKIES FRIDAY AFTN/EVE WITH WINDS AND AREAS OF LLWS INCREASING THROUGH THE AFTERNOON WITH MAX WIND SPEEDS EXPECTED 22Z FRI-07Z SATURDAY IN MOST AREAS. AN ASSOCIATED COLD FRONT WILL SPREAD ISOLD/WDLY SCT -SHRASN ACROSS MAINLY THE NE...VCNTY AND N-E OF A KCOD-KCPR LINE...03Z-09Z SATURDAY. SFC WINDS WILL GRADUALLY DIMINISH BEHIND THE FRONT BUT AREAS OF LLWS WILL REMAIN THROUGH 12Z SATURDAY. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES VFR CONDITIONS WILL PREVAIL OVER THE TERMINALS OVERNIGHT WITH HIGHER MTNS OBSCURED IN -SN THROUGH 15Z SATURDAY. SNOW AND WIDESPREAD IFR CONDITIONS WILL RAPIDLY INCREASE FROM WEST TO THE DIVIDE 16Z-19Z SATURDAY ALONG WITH WIDESPREAD MTN OBSCURATIONS. THESE CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON ALONG WITH INCREASING W-SW WIND AND AREAS OF LLWS. VSBYS WILL GRADUALLY IMPROVE THROUGH SATURDAY EVENING...BUT WIDESPREAD 20-30KT WIND WITH HIGHER GUSTS AND LLWS WILL REMAIN THROUGH THE EVENING BEFORE GRADUALLY DIMINISHING EARLY SATURDAY MORNING. && .FIRE WEATHER... ABUNDANT SNOWFALL IS EXPECTED IN FAR WESTERN WYOMING THROUGH THE WEEKEND SO NO FIRE CONCERNS THERE. EAST OF THE DIVIDE...BRISK WEST SOUTHWEST WINDS ARE EXPECTED FROM ROCK SPRINGS TO CASPER AND AT THE HIGHER ELEVATIONS. SOME PRECIPITATION IS EXPECTED TONIGHT EAST OF THE DIVIDE...MAINLY IN ZONE 281 WHERE LIGHT RAIN AND SNOW SHOWERS WILL FALL AND IN ZONE 285 WHERE ACCUMULATING SNOWFALL IS EXPECTED. ON SUNDAY NIGHT...MORE SIGNIFICANT RAIN AND SNOW SHOWERS WILL SPREAD TO AREAS EAST OF THE DIVIDE ALONG WITH BRISK VEERING WINDS. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 8 AM THIS MORNING TO 5 AM MST SATURDAY WYZ001-002-015-023. HIGH WIND WARNING FROM NOON TODAY TO MIDNIGHT MST TONIGHT WYZ019. WINTER STORM WARNING FROM 8 AM THIS MORNING TO 5 AM MST SATURDAY WYZ012>014-024-025. && SHORT TERM...LIPSON LONG TERM...WM AVIATION...AEM FIRE WEATHER...LIPSON
Hazardous weather outlook, Feb 13, 6:33 PM MST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 633 PM MST THU FEB 13 2014 WYZ001>020-022>030-141200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 633 PM MST THU FEB 13 2014 ...WINTER STORM WATCH FOR THE WESTERN MOUNTAINS FOR FRIDAY AND FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...ANOTHER SYSTEM WILL BRING SIGNIFICANT SNOW TO THE WESTERN MOUNTAINS. PLEASE SEE WINTER WEATHER PRODUCTS AND FORECASTS FOR DETAILS. SATURDAY THROUGH SUNDAY...CONTINUE AT TIMES IN THE WESTERN MOUNTAINS AND POSSIBLY VALLEYS. STRONG WEST WINDS WILL BLOW OFF AND ON THROUGH THE PERIOD...ESPECIALLY IN THE WIND CORRIDOR FROM ROCK SPRINGS TO CASPER AND NEAR THE EAST SLOPE OF THE ABSAROKA AND WIND RIVER MOUNTAINS. MONDAY AND TUESDAY...STRONG WINDS POSSIBLE AT TIMES...ESPECIALLY IN THE WIND CORRIDOR BETWEEN ROCK SPRINGS TO CASPER...AND THE CODY FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED tonight. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:40 AM MST | Winter Storm Warning | RIW | Fremont, Lincoln, Sublette, Teton | 24 hr |
| Feb 14, 3:40 AM MST | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 24 hr |
Nearby
High Wind Warnings in Wyoming, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.